Volume 42,Issue 4,2022 Table of Contents

Other Issues:  


Uniqueness of Meromorphic Solutions for a Class of Complex Linear Differential-Difference Equations
  Hongjin LIN, Junfan CHEN, Shuqing LIN
  2022,42(4):331-348 [Abstract(468)]  [View PDF 159.20 K (401)]
Uniqueness and Iterative Schemes of Positive Solutions for Conformable Fractional Differential Equations via Sum-Type Operator Method
  Bibo ZHOU, Lingling ZHANG
  2022,42(4):349-362 [Abstract(420)]  [View PDF 134.92 K (292)]
On Starlike Meromorphic Functions of Order $\alpha$
  Lei LIU, Jinhua FAN
  2022,42(4):363-373 [Abstract(348)]  [View PDF 140.80 K (274)]
Nonlinear Maps Preserving Mixed Jordan Triple Products on von Neumann Algebras
  Dongfang ZHANG, Changjing LI, Yuanyuan ZHAO
  2022,42(4):374-380 [Abstract(435)]  [View PDF 98.47 K (311)]
Algebraic Properties of Little-Hankel Operators on Cutoff Harmonic Bergman Space
  Jingyu YANG, Yufeng LU, Huo TANG
  2022,42(4):381-401 [Abstract(393)]  [View PDF 154.74 K (250)]
A New Modified Two-Subgradient Extragradient Algorithm for Solving Variational Inequality Problems
  Jiaxin CHEN, Minglu YE
  2022,42(4):402-412 [Abstract(530)]  [View PDF 117.23 K (266)]
Exponential Stability in Mean Square of Neutral Stochastic Functional Differential Equations
  Zhi LI, Liping XU
  2022,42(4):413-426 [Abstract(412)]  [View PDF 139.66 K (265)]
Deviation Inequalities for a Supercritical Branching Process in a Random Environment
  Huiyi XU
  2022,42(4):427-440 [Abstract(342)]  [View PDF 138.56 K (240)]